# SDR AU990116

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 454335MAIN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN FUEL TANK BURNED AT AFT OUTBOARD TOP CORNER.  OUTBOARD FUEL TANK BADLY HEAT AFFECTED IN THE AREA OF THE OUTLET NIPPLE.  SUSPECT FUEL LEAKING FROM THE TANK CAUSED AN ELECTRICAL FIRE.   PART TC:  547.
